# SDR SWAA2022071113779

- Difficulty date: May 31, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BS 328 TO BS 344 AT LEVEL STRINGER 5R WL286 AT FWD GALLEY AREA 2022-268077 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[02] REPAIRED WEB WEB LOCATED BETWEEN BS 328 TO BS 344 AT LEVEL STRINGER 5R WL286 AT FWD GALLEY AREA IAW EA 22-153-01811-WIP1 BARCODE TTG8Q00CS0KD EA 22-153-01811 BARCODE TTG8Q00DDDDV; SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
